Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fatedcircle

Member
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About fatedcircle

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Melbourne, Australia
  1. i've JUIST finished accutane (7 boxes) i still have two pimples on my face.. kinda cystic.. but i have all these lil cysts on my face like.. tiny ones that are like 'stuck' there the derm referred me to a cosmetic derm for laser dermabrasioin.. did ur skin get BETTER after u finished accutane? or was it already good when u finished coz my skin is better.. but still not GOOD thanks! =)
  2. i just bought ACV, baking soda, 2 lemons, and a dozen eggs my acne is getting better (from accutane), hopefully this'll help w/ the red marks day one i started off at a low dose of ACV. the egg smells funny, and it's making me hungry BTW: the egg mask makes ur face skin feel hella sticky.. it's cool! hopefully my skin will look better in 6 days.. coz i'm going japan baby woo!
  3. Hey buddy Regular chapsticks are really crap.. haha.. they just won't worth. The same can be said for blistex.. that won't do you any good. If you can, try to buy Vitamin E oil from the chemist (its thick), and apply that at night times. During the day, use CARMEX http://www.carma-labs.com/ I knew it says for 'cold sores', but it came in my accutane pack and i don't think i'll ever go to anything else.. CARMEX.. it'll save ur life! There's this 'aqua' something that ppl talk about on t
  4. hey, it depends on your skin i guess if u tan easy, then it probably would make it more sensitive. I tan, but i don't sunburn EVER, but since i've been on tane (esp going from 40 to 60 gm) i use sunscreen, coz its summer here My advice, use some scent free sunny while ur on it. Tane will make ur skin more sensitive so.. i dunno if it'd thin.. it's way more fragile but.. esp at the start
  5. gosh i hope i clear up BEFORE my course is over!! *cries*
  6. This is my 4th month on accutane and i'm still waiting for the improvement! It seems to me that all the medication the derm has put me on hasn't made it better at all.. in fact, my face was CLEARER before he put me on like 5 different medications! and this was little more than a year ago I pray to god at night that accutane will make my skin better.. but so far i'm just suffering from chapped lips.. sometimes i feel like i'd chop them off to just have clear skin back!!! I hope accutane DOES c
  7. Hey guys, I think its really up to the individuals body whether or not accutane will make you peform worse in sports. I was really worried going on accutane because I do taekwondo at least twice a week, and compete in competitions.. but it really hasn't affected me that much and i take 40mg a day (173cm, 63kg). Then again, there are probably many instances of muscle aches, and maybe even weaker bones (I'm not too sure about the bones) My advice: if if feel fine, you probably will be. If you
  8. Hi guys, My female friend started acctuane a few weeks after me, and after 2 months she's fully clear, although she has a flushed appearance, i'm pretty sure it'll fade me on the other hand, still getting cysts n everything.... I'm going to make another appointment with the derm and tell him straight out wtf is going on.. coz i'm getting pretty pissed off @ the whole situation damn roaccutane..
  9. Mine got worse when I started acctuane Still waiting for it to get as good as it was b4 it started... then maybe it'll go as good as it was 2 years ago *fingers crossed*
  10. hey guys, thanks for the replies! i really wouldn't mind little random breakouts here and there, but it just seems that i still have a whole stack of whiteheads n stuff, and little cysts here and there.... I hate medicines!! Nyehhhhh! btw, elsa u look hot =)
  11. ok month later skin still has a few cysts... any encouragement peeps?
  12. well i can't say that accutane CAUSES depression... i think its more that you're upset already that you have acne, and then when medication doesn't work, you get even more upset about it... its because there is so much hype surrounding accutane, that it's this "wonder-drug", that people like me take it, and then 3 months into it think.. wtf isn't it working... THEN u start feeling down.... Also, in terms of physical side-effects, if you're not taking that high a dosage, I don't think it'd be
  13. I'm confused.... Were you on accutane before?
  14. thanks for your reply zha... do you think that you're getting better but? Since i've taken the antibiotics, i haven't had any new cysts on my right side, but i still get them once in a while on my left... i'm just waiting for the ones that are there already to go down also.. i've got stacks of whiteheads... i used to pick them when i was younger w/o scarring.. but if i did that now.. who knows!! (it tends to scar =\) my derm told me to use neostrata's AHA15 glycolic lotion plus, to shed the
  15. so it's not just me then... hmmm well.. when i flared i went on antibiotics to control it.. it worked really well but i was only on the antibiotics for 2 weeks i still have half a tablet of antibiotics if i feel a bad flare comming thru.. just to stop the immune system kicking in.. 120mg a day.. wow.. thats like 3 times my dosage! Good luck! hopefully this will all pay off
×